MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS
Catalog Number IC71125UG
Medical Device Problem Codes Crack (1135); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that prior to the start of an endovascular embolization procedure, the outer device packaging and the device, a 125cm large bore catheter (lbc) 71 (ic71125ug / 31512442), were inspected and found to be in good condition.During the procedure, the 125cm lbc was delivered in place and a microcatheter (unspecified brand) was delivered in the lbc.The microcatheter was impeded in the middle section of the lbc and could not advance further.The physician removed the microcatheter and the lbc from the patient and found the middle section of the lbc to be cracked.The physician replaced the lbc and the microcatheter to complete the procedure.On 30-oct-2025, additional information was received.The information indicated that information related to the target vessel of the procedure could not be obtained.There was continuous flush maintained during the procedure.There was no damage noted on the microcatheter when it was removed.The brand and size of the microcatheter could not be obtained.The replacement was another 125cm large bore catheter (lbc) 71 (ic71125ug) and the replacement microcatheter was another of the same brand as the original microcatheter (brand not obtainable).The information confirmed no negative patient impact and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone is not available / reported.A review of manufacturing documentation associated with this lot (31512442) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
N/A
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key23466655
Report Number3008114965-2025-01148
Device Sequence Number13292376
Product Code DQY
UDI-Device Identifier10886704082361
UDI-Public(01)10886704082361(17)260430(10)31512442
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberIC71125UG
Device Lot Number31512442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND).
Patient SexUnknown